Mathematische Zeitschrift

, Volume 225, Issue 4, pp 559–576

Cycles algébriques sur les surfaces K3 réelles

  • Frédéric Mangolte

DOI: 10.1007/PL00004321

Cite this article as:
Mangolte, F. Math Z (1997) 225: 559. doi:10.1007/PL00004321
Mathematics Subject Classification (1991): 14C25, 14P25, 14J28 

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Frédéric Mangolte
    • 1
  1. 1. Département de Mathématiques, Université de Savoie, F-73376 Le Bourget du Lac Cedex, France (Fax: (33) 79758742, e-mail: mangolte@univ-savoie.fr) FR

Personalised recommendations